# SDR CHI2852

- Difficulty date: April 19, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N6672D
- Make and model: Boeing 1072
- Aircraft serial: 2
- Aircraft time: 49,799 hours
- Engine: Ge CT581401
- Engine time: 30,825 hours
- System (JASC): 7250 · Turbine Section
- Part: Lock Nut
- Part number: 2002T29P01
- Condition: Failed
- Location: Pwr Turbine
- Component: Power Turbine, Ge
- Component part number: 4006T29G15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF ENGINE FOR MAINTENANCE, IT WAS DISCOVERED THAT THE POWER TURBINE LOCKNUT HAD LOST TORQUE AND BACKED OFF OF THE POWER TURBINE TIE BOLT.  THE PROBABLE CAUSE WAS LOSS OF TORQUE.  A SPECIAL INSPECTION WAS INITIATED TO INCLUDE INSPECTING RUN-ON TORQUE.  A SPECIAL INSPECTION WAS INITIATED TO INCLUDE INSPECTING RUN-ON TORQUE AND PERFORMING AN NDT INSP OF ALL LOCKNUTS IN INVENTORY AND THOSE UNDERGOING MAINT.  ALL LOCKNUTS CURRENTLY INSTALLED ON AC WILL BE REPLACED AND THOSE LOCKNUTS WILL BE RETURNED TO REPAIR STA FOR INSP.  MFG WILL BE NOTIFIED OF INCIDENT IMMEDIATELAY.  (K)
